# SDR COZA20150716058

- Difficulty date: July 14, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,007 hours, 38,811 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 312EDP13
- Part serial: AD876112
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL FLOW WAS INTERMITTENTLY DISPLAYED ON THE EIS PRIMARY DISPLAY.  TROUBLESHOOTING OF THE FUEL FLOW TRANSMITTER & ASSOCIATED WIRING FOUND NO DEFECTS.  THE EIS PRIMARY DISPLAY WAS REPLACED & FUEL FLOW INDICATION IS NORMAL.
